7 doctors weighed in:

While back went off verapamil for tests,stood up&felt BP surging,tried to stay up&take BP, collapsed w sky high bp,blck floaters since,Y the floaters?

7 doctors weighed in
Dr. Jovita Anyanwu
Internal Medicine
3 doctors agree

In brief: Suggest ER

Visit. Fainting could only indicate immediate need for evaluation

In brief: Suggest ER

Visit. Fainting could only indicate immediate need for evaluation
Thank
Dr. Donald Colantino
Internal Medicine
1 doctor agrees

In brief: Hypertension

It's not advisable to suddenly stop your bp medications as this may cause an abrupt rise in bp(hypertensive crisis) bringing on the above mentioned symptoms including the visual ones.
Call your physician for instructions on getting your bp back under control, but go to the hospital emergency room if you can't reach him/her now as your symptoms are concerning.

In brief: Hypertension

It's not advisable to suddenly stop your bp medications as this may cause an abrupt rise in bp(hypertensive crisis) bringing on the above mentioned symptoms including the visual ones.
Call your physician for instructions on getting your bp back under control, but go to the hospital emergency room if you can't reach him/her now as your symptoms are concerning.
Thank
Dr. Stephen Southard
Internal Medicine

In brief: Sounds like you need

To review this with your doctor and asap.
If your blood pressure remains quite elevated then you may need to be seen in person ASAP.

In brief: Sounds like you need

To review this with your doctor and asap.
If your blood pressure remains quite elevated then you may need to be seen in person ASAP.
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
41 years in practice
1M people helped
Continue
100,000 doctors available